MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM5_13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a implantable collamer lens into the patient's eye.Baseline iop was 13-15 and after 6months baseline iop is around 22-24.Eye drops prescribed.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
D2 - product code: unk (esubmitter software does not allow for a blank or 'unk' entry).(b)(4).
 
Additional Manufacturer Narrative
Additional information place through out form.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2, -04.50 diopter, implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.Eye drops (smbrinza tid) prescribed for elevated iop 27mmhg without pupil block and angle closure(assessed on (b)(6) 2023).Problem resolved.Cause of event reported as unknown.
 
Additional Manufacturer Narrative
Correction information: d4 - reported as - serial # (b)(6) - correct to - serial # (b)(6).H4 - reported as - 01-nov-2022 - correct to - 04-nov-2022.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key19509346
Report Number2023826-2024-02535
Device Sequence Number7424258
Product Code MTA
UDI-Device Identifier00841542119306
UDI-Public00841542119306
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberVICM5_13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer06/05/2024
09/13/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/13/2024
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL#SFC-45,LOT#UNK; FOAMTIPPLUNGER MODEL#FTP,LOT#UNK; INJECTOR MODEL#LIOLI-24, LOT#UNK
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale